MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537280
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.The complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.It was reported the device was not used past its expiry.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography procedure in the pancreas, performed on (b)(6) 2019.According to the complainant, during the stent placement procedure, the delivery system was unable to deploy the stent.After trying to remove the delivery system from the patient, the push catheter twisted so that the stent was unable to be disconnected.After that, the stent was broken into two pieces.The broken pieces of stent were retrieved with the use of a snare and the procedure was successfully completed with another advanix pancreatic stent.There were no patient complications reported as a result of this event.

Brand Name
ADVANIX PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8625478
Report Number3005099803-2019-02554
Device Sequence Number1876026
Product Code FGE
UDI-Device Identifier08714729856870
UDI-Public08714729856870
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00537280
Device Catalogue Number3728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;